I was on cipralex (only for a few wks, before that was celexa for a few months) and my dr just switched me to Luvox. I have had some experience with this med, I was on it for years actually but that was over a decade ago and I don't remember much about the med or how it made me feel. Right now I am having symptoms such as; shaking, heightened anxiety, chills, sweats, goosebumps, upset stomach, severe headache, agitation, and I'm having more suicidal thoughts... Like a lot more! I was wondering if this was normal? And how long it will last? Tonight is the third pill of Luvox I've taken so the last time I took the other meds was four days ago. Pls help! Any imput is appreciated!
You are probably feeling a combination of withdrawal from previous antidepressant and start side effects of the new one. This is going to take several weeks to straighten out. Withdrawal symtpoms can last several weeks while start up side effects usually last a couple weeks and it will take upwards of a month to feel max effectiveness from the new antidepressant. If the discmfort and /or the suicidal ideation becomes more than you can manage, please don't hesitate to call the doc and get thy self to an ER if needed.
I have been going through exactly what you are feeling for about a month or more. The medication I was on is called clonazepam. I have been on it for about 6 or 7 years for anxiety. I had no idea what kind of medication it was until I didn't have it anymore. you are going through withdrawals and it feels like hell. I have not slept in over a good month because of the anxiety attacks. You may have to make a trip to the ER if your pulse rate gets too high. The last time I went which was on the 18th of April, they had to actually give me oxygen and small dosage of Ativan via an i.v. in order to get me to relax and to get my heart rate under control. I live alone and it was very scary but I found a ride. Do not drive yourself to the ER. I hope I have helped you in some way.. just know that it will eventually get better as I have been told but I am still waiting to feel like myself again. don't give in to the bad thoughts and just know that you are not alone in the agony that you are experiencing.
Tell your doctor about any side effects. Usually, if you are having any side effects you should stop taking the medication. Most antidepressants cause more harm than good, and can even make the depression worse. I would stay away from antidepressants all together and look into alternatives for dealing with your depression. Small changes to your diet can have a significant effect on your depression. If you are having suicidal thoughts, the last thing you want is an antidepressant medication, they more often make this worse. All antidepressants are very experimental, and doctors really aren't 100% on how to cure depression with drugs. Treating anything to do with the brain is guess work, even simple head aches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2014 • 1 answer
Posted 4 Jun 2015 • 2 answers
Can depression last 17 months even while being treated ?I've been on a lot of antidepressants and h?
Posted 5 Dec 2015 • 11 answers
Posted 9 May 2016 • 1 answer
Posted 16 Jan 2017 • 2 answers